# SDR DALA2019111856756

- Difficulty date: November 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 44 BTW FR61 TO FR62 IN AFT CARGO COMPARTMENT, REPLACED STRINGER 44 BTW FR60 TO FR64 IN AFT CARGO COMPARTMENT ASPER A320 SRM 51-72-11 AND DRAWING #D53470345
